# SDR HEEA065220

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212070108007
- Condition: Failed
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACHOMETER'S NR 2 NEEDLE WILL NOT MOVE.  STAYS ON ZERO.
